Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stuck on eye, dark patches on eye, spots seems blurred, having mild pain. Normal?

My son struck me with a toy sword on my right eye this evening at first I had a dark patch in my vision at the bottom left hand corner of my eye the same spot now seems blurred depending where I look but in very low light the dark patch seems to return. My eye in general dosnt feel right with very mild pain to look at my eye it seem fine its not red or swollen
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

it might be that the toy sword has caused a small bleeding the eye which is seen as the dark spot. if the spot is not increasing and if your vision otherwise is fine, then maybe there is no need to see a eye specialist.

u may consult a doctor if -
1. your central vision goes down
2. you see multiple 100's dark spots in front of your eyes
3. if a significant part of your peripheral vision goes down

mild pain after trauma is ok. u can take any mild OTC painkiller for the same.

get well soon
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor